Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 28, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 10, 2018
    Page range: i-iii
  • December 10, 2018
    Oleg A. Kozlitin
    Page range: 345-358
  • Requires Authentication Unlicensed
    Licensed
    Durfee squares in compositions
    December 10, 2018
    Margaret Archibald, Aubrey Blecher, Charlotte Brennan, Arnold Knopfmacher, Toufik Mansour
    Page range: 359-367
  • Requires Authentication Unlicensed
    Licensed
    On fault detection tests of contact break for contact circuits
    December 10, 2018
    Kirill A. Popkov
    Page range: 369-383
  • Requires Authentication Unlicensed
    Licensed
    On the number of integer points in a multidimensional domain
    December 10, 2018
    Alexander S. Rybakov
    Page range: 385-395
  • Requires Authentication Unlicensed
    Licensed
    On Stone’s renewal theorem for arithmetic distributions
    December 10, 2018
    Mikhail S. Sgibnev
    Page range: 397-404
  • December 10, 2018
    Aleksandr N. Timashev
    Page range: 405-420

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/28/6/html
Scroll to top button